# SDR HALA20241024059

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 39,618 hours, 63,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CK FOUND CEILING EMERGENCY EXIT LIGHT OUT AT OVERWING EXIT. REPLACED OVERWING EMER LIGHTS POWER SIUPPLY AND BATTERY POS B5-121 IAW 33-51-03. OPS CK GOOD. OK FOR SVC
